# SDR AALA201807209009

- Difficulty date: July 19, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 63,825 hours, 24,277 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. PASSENGER CREW DOOR 841 DAMPER IN PASSENGER CABIN READS LOW PRESSURE. PERFORMED CHARGING TO PASSENGER CREW DOOR 841 DAMPER PER AMM 52-10-00-614-001-A.
